Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The topological complementation problem


Author: A. K. Steiner
Journal: Bull. Amer. Math. Soc. 72 (1966), 125-127
DOI: https://doi.org/10.1090/S0002-9904-1966-11449-0
MathSciNet review: 0184194
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. P. Berri, Lattice complements of certain topologies, Abstract 65 T-94, Notices Amer. Math. Soc. 12 (1965), 227.
  • 2. M. P. Berri, The complement of a topology for some topological groups, Fund. Math. 58 (1966), 159–162. MR 0203664
  • 3. Otto Fröhlich, Das Halbordnungssystem der topologischen Räume auf einer Menge, Math. Ann. 156 (1964), 79–95 (German). MR 0166750, https://doi.org/10.1007/BF01359926
  • 4. H. Gaifman, The lattice of all topologies on a denumerable set, Abstract 61 T-161, Notices Amer. Math. Soc. 8 (1961), 356.
  • 5. H. Gaifman, Remarks on complementation in the lattice of all topologies (unpublished paper).
  • 6. Juris Hartmanis, On the lattice of topologies, Canad. J. Math. 10 (1958), 547–553. MR 0098358, https://doi.org/10.4153/CJM-1958-054-5


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11449-0